# SDR AT0700048

- Difficulty date: August 13, 2005
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT LEFT SIDE OF AIRCRAFT AT LONGERON 18 - 3 INCHES  BY 1 INCH BY .0625 DEEP AT STATION 237.  INSTALLED PERMANENT DOUBLER REPAIR AT STA 229 TO STA 264 BETWEEN L-16L TO 18L IAW B717 SRM 51-00-01 FIG 401.  MATERIAL AND SIZE USED.  DOUBLER 2024T3-.063 X 36.25 X 14.5 INCH, FILLER .050 X 35 X 14 INCH 2024 T-3, FINGER DOULBER 38.25 X 16.5 X .025, 7075T3.
